MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ADV+ BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES

DEPUY IRELAND 9616671 ADV+ BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES
Catalog Number 212801850
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon could not screw in the slap hammer into the broach handle during the surgery.Had to complete with like product.The threads appear to be worn and deformed and the broach handle needs to be replaced.Patient consequence? unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The device associated with this report was not returned.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Reopen due to return of the complaint device.Update october 26, 2018.Examination of the returned device confirmed the reported inability to assemble to a mating device.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
ADV+ BROACH HANDLE
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7673818
Report Number1818910-2018-64126
Device Sequence Number1384029
Product Code LXH
UDI-Device Identifier10603295088158
UDI-Public10603295088158
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801850
Device Lot NumberNW144420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer08/08/2018
10/26/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/09/2018
10/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1